Unicity in one-sided L1-approximation and quadrature formulae


Nürnberger, Günther



Document Type: Article
Year of publication: 1985
The title of a journal, publication series: Journal of Approximation Theory
Volume: 45
Issue number: 3
Page range: 271-279
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0021-9045
Publication language: German
Institution: School of Business Informatics and Mathematics > Mathematik IV (Nürnberger 1993-2006)
Subject: 510 Mathematics




Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item